Show simple item record

contributor authorMei-Cheng Wang
date accessioned2020-03-13T16:14:26Z
date available2020-03-13T16:14:26Z
date issued1991
identifier otherrN7JMN2aEjopVYz3T5X3h4csvS_woeCHrkUP6XrFaLOvShseGO.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1358321?locale-attribute=en&show=full
formatgeneral
languageEnglish
titleNonparametric Estimation from Cross-Sectional Survival Data
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid10051001
identifier doi10.1080/01621459.1991.10475011
journal titleJournal of the American Statistical Association
coverageAcademic
pages130-143
journal volume86
journal issue413
filesize1110967
citations0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record